| Model Number |
404010 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/10/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an unsuccessful placement implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors.Physical analysis was not performed.
Event or Problem Description
Mobility and no osseointegration was reported.Time of loss in relation to the implantation was 0-3 months before discovery.Bone quality at the time of implant failure type iii.